Alert archive / Virginia / Special Weather Statements in 2016

Special Weather Statement, NWS Wakefield, VA

June 16, 2016Amelia County, City of Colonial Heights, City of Petersburg, Virginia

NWS Wakefield, VA issued this special weather statement at Jun 16, 2016, 8:37 AM EDT for Amelia County, City of Colonial Heights, City of Petersburg, Virginia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2016, 8:37 AM EDT (12:37 UTC)
Expired
Jun 16, 2016, 9:15 AM EDT
In force
38 min
Issued by
NWS Wakefield, VA

Counties Amelia County, VA, City of Colonial Heights, VA, City of Petersburg, VA

The radar

The Norfolk radar (KAKQ), 70 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 0.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

732 
WWUS81 KAKQ 161237
SPSAKQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
837 AM EDT THU JUN 16 2016

VAZ068-080-081-513-514-161315-
AMELIA-EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)-WESTERN
CHESTERFIELD-DINWIDDIE-PRINCE GEORGE-
837 AM EDT THU JUN 16 2016

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN AMELIA...
SOUTHERN CHESTERFIELD...AND NORTHEASTERN DINWIDDIE COUNTIES...THE
CITY OF PETERSBURG AND THE CITY OF COLONIAL HEIGHTS...

AT 835 AM EDT...A THUNDERSTORM WITH HEAVY RAIN WAS LOCATED OVER AMELIA
COURTHOUSE...MOVING EAST...SOUTHEAST AT 30 MPH.

BRIEF HEAVY DOWNPOURS AND LIGHTNING CAN BE EXPECTED. WIND GUSTS TO
AROUND 30 MPH WILL BE POSSIBLE. 

THIS STORM WILL BE NEAR...
  SCOTTS FORK AROUND 840 AM EDT. 
  MANNBORO AROUND 850 AM EDT. 
  SUTHERLAND AND MATOACA AROUND 915 AM EDT. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AMMON...WINTERPOCK...
ADDISON...BEACH...PETERSBURG AIRPORT...CHURCH ROAD...WINTERHAM...EARLS...
PETERSBURG NATIONAL BATTLEFIELD AND BURGESS.

MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.

LAT...LON 3726 7804 3738 7801 3737 7738 3724 7734
      3710 7745
TIME...MOT...LOC 1235Z 280DEG 27KT 3732 7795 

$$

BROWN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 8:21 AM EDT, 16 minutes earlier.

Area forecast discussion, Jun 16, 8:21 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
821 AM EDT THU JUN 16 2016

.SYNOPSIS...
Low pressure approaches from the northwest today and drops through
the area tonight. The low then stalls over the Outer Banks Friday.
Low pressure remains off the Southeast coast through the weekend as
cool high pressure builds in from the north.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Update...
Scattered showers with isolated thunderstorms moving across the
MD Lower Eastern Shore through the morning. Meanwhile, light
showers with isolated strong updrafts (but no lightning) moving
into the Eastern Piedmont will cross the area twd the coast during
the rest of this morning. HRRR has picked up on this trend very
well and have nudged the precip forecast twd this solution.

Previous discussion (404 AM EDT)...
Latest surface analysis places the pseudo-warm front over the
Northern Neck to the Lower Eastern Shore with a wave of low
pressure developing over the Piedmont. Mild with temperatures and
dewpoints generally in the 70s.

Surface trough pushes offshore later this morning as low pressure
deepens just off the coast. The pseudo-warm front remains nearly
stationary. Models in good agreement in depicting dry conditions
across the local area early to mid afternoon, due to a lack of
appreciable forcing and warm air aloft. However, based on the
anomalously moist air mass and a destabilizing atmosphere (MLCape
of 1,000 to 1,500 J/KG by 18Z), have kept mention of slight chance
to chance pops along the boundary through the afternoon. Modest
speed max exiting the NC coast this afternoon may also enhance
showers/thunderstorms over the southeast forecast area, where
seabreeze boundaries will provide needed low level convergence.
Seabreeze boundaries likely will make very little progress inland
due to westerly flow. Temperatures will warm into the upper 80s
to low 90s south of the front and into the mid to upper 70s
Northern Neck to the MD Eastern Shore.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Compact upper low drops into southern VA tonight as the surface low
drops into eastern NC. Upstream showers and thunderstorms progged to
drop into the area this evening along the frontal boundary and
persist through the overnight period. Mid-level flow strengthens
with effective shear progged around 30-40 knots. While instability
will wane with the loss of daytime heating, theta-e advection and a
moist boundary layer will maintain a marginally unstable air mass
over the local area. Showalter indices also -1 to -2. This setup
should be enough to compensate for poor nocturnal timing to
support a severe weather threat overnight.Locally damaging winds
being the main threat. A very moist air mass and anomalous
precipitable water values will also result in heavy rainfall. No
flood headlines planned at this time as MBE/Corfidi vectors
indicate progressive storm motion. Have maintained categorical
POPs northeast half of the forecast area, trailing to solid chance
southwest. Lows range from the mid 60's north to low 70's south.

Potent shortwave drops into eastern NC Friday as the associated
surface low centers just off the NC coast. The cold front pushes
southward into the Gulf States. Mostly cloudy to cloudy conditions
are expected along with height/thickness falls, resulting in very
little warming. While little destabilization is expected, strong
forcing for ascent (shortwave and a departing 100+ kt upper jet)
will still support widespread showers. A few thunderstorms possible
across the southeast forecast area, where guidance indicates
slightly better instability in a dynamic environment. Will retain
likely pops for the entire forecast area. Small diurnal trend
forecast, with temps only warming into the mid to upper 70's (-2
standard deviations). Low 80's northeast NC. Northeast winds
increase Friday afternoon into Friday night as the gradient
strengthens between low pressure and cool high pressure building
southward along the northeast coast. Expect gusts of 20 to 30 mph
across the Maryland Eastern Shore, eastern Virginia, and northeast
NC. Winds could gust as high as 40 mph along the Atlantic coast.
Strong mixing will keep lows Friday night in the upper 50's to low
60's despite a strong push of cold air advection. Showers will begin
to push offshore Friday night, drying northwest to southeast.

Dry conditions and a mostly sunny sky in store for Saturday as cool
high pressure builds in from the north. Breezy northeast winds
persist with highs only warming into the upper 70s to around 80
inland. Cooler southeast VA/northeast NC and coastal areas, with
highs only in the low to mid 70s. The highs would be around 2
standard deviations below normal.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The medium range guidance shows a broad ridge extending from coast
to coast on Monday with building heights across the area. This
should allow for a general dry and warming trend for next week
once the western Atlc upper trough moves east. The next chance
for rain will likely be Tuesday into Tuesday night generally
across the MD eastern shore as the ECMWF and GFS suggest a weak
trough axis to move through the NE states in the NW flow aloft.
Some differences then next Wednesday regarding the evolution of
trough as the ECMWF is stronger and move progressive compared to
the GFS. This difference will not change the sensible weather a
great deal with chances for showers/storms across the entire
region regardless of solution as heights fall through the day.

After Sunday, temperatures will be above normal for the week with
highs likely in the lower 90s each day, except perhaps Wed.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Warm front rmns ovr the local area attm...and will begin to push
S later today into tngt. WSW wnds aob 10 kt...except vrb/ENE invof
KSBY...all becoming N-E this aftn/eve. Vrb clds acrs the fa this
mrng...highest prob for ocnl IFR (mnly cigs) rmns at KSBY. Expect
vrb clds-partly cloudy (cigs mnly aoa 3kft) fm mid-late mrng
through this aftn. Isold/Sct convection again psbl by lt this
aftn/eve into tngt as an upper level system approaches fm the NW.

A better chance for showers and (psbl) thunderstorms tngt into
Fri...though extent of any IFR uncertain. Due to onshore flo
contg/increasing Fri...most cigs may be in MVFR cat. Sfc lo pres
lingers off the SE cst through the weekend with high pressure
building in from the north. Gusty ne winds to 20-30 kt likely alg
cstl sections fm lt fri through Sat.

&&

.MARINE...
Generally low wind and waves/seas expected over the waters
tonight into Thursday before more significant weather expected
Friday into Friday Night. Warm front splits the local wtrs attm
and will rmn mnly stationary through this mrng. SSW winds across
the southern part of the forecast area with E to SE winds across
the northern waters. The front begins to push to the S this
aftn/eve...turning wnds to the NNE...then E (by) tngt. Low
pressure over the Ohio Valley will move over VA tngt/Fri
mrng...then intensify off the NE NC cst Fri aftn/ngt. Meanwhile,
high pressure will be moving SE across New Eng. This will allow
for a tightening pressure gradient across the VA waters on
Friday. Increasing prob that NE winds increase to gale force Fri
aftn/eve...then cont until aft midnight Fri ngt. For far nrn ocean
wtrs...will keep Gale Watch (adding N of Chincoteague per coord).
S of there...have decided to raise Gale Warning (which will match
offshore fcst/headline fm OPC). Gusts to 40-45 kt psbl for short
pd fm nr mouth of Ches bay on S (Fri eve). Will raise SCA for all
other wtrs starting lt Fri mrng/early Fri aftn...contg
into/through Sat. In addition, seas/waves will also build fairly
rapidly on Fri reaching perhaps as high as 7-10 ft. The winds
slowly start to subside (late) Fri ngt into Saturday although SCA
conds will be expected right into Saturday night. Next week looks
much more quiet with high pressure building across the region and
wnds shifting to offshore.

&&

.TIDES/COASTAL FLOODING...
A period of onshore NE flow late Thursday night into the weekend
is expected to push tidal anomalies to around 1.0-2.0 feet above
normal. Tidal areas in the lower Chesapeake Bay, James River, and
coastal areas south of Wachapreague are expected to approach minor
flooding thresholds during high tide Friday night and even into
Saturday. It is possible that a few spots may approach moderate
flood in the lower Chesapeake Bay and James River during the high
tide cycle late Fri into Friday night.

High seas at the mouth of the Bay may result in high water levels
through the weekend as northeast flow persists.

In addition...high surf/dangerous shorebreak is expected Friday
through the upcoming weekend with nearshore waves of 6 to 9 feet.
Increased or high risk for RIP currents is also expected. Please
monitor future forecasts for beach conditions.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 11 AM Friday to noon EDT Saturday
     for ANZ630-631-635>638.
     Gale Warning from 4 PM Friday to 6 AM EDT Saturday for ANZ634-
     656.
     Small Craft Advisory from 11 AM Friday to 5 PM EDT Saturday
     for ANZ632.
     Small Craft Advisory from 4 PM Friday to 6 PM EDT Saturday for
     ANZ633.
     Gale Warning from noon Friday to 2 AM EDT Saturday for ANZ654.
     Gale Watch from Friday morning through Friday evening for
     ANZ650-652.
     Gale Warning from 6 PM Friday to 6 AM EDT Saturday for ANZ658.

&&

SYNOPSIS...BMD/SAM
NEAR TERM...BMD/SAM
SHORT TERM...SAM
LONG TERM...MRD
AVIATION...ALB
MARINE...ALB/MRD
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 16, 4:25 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
425 AM EDT THU JUN 16 2016

MDZ021>024-NCZ012>016-030>032-VAZ092-093-096-097-523>525-170830-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON-HERTFORD-
GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-SOUTHAMPTON-
ISLE OF WIGHT-SUFFOLK-CHESAPEAKE-YORK-NEWPORT NEWS-HAMPTON/POQUOSON-
425 AM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST
MARYLAND...NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. GUSTY WINDS
AND HEAVY RAINFALL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

NCZ017-102-VAZ095-098-170830-
WESTERN CURRITUCK-EASTERN CURRITUCK-NORFOLK/PORTSMOUTH-
VIRGINIA BEACH-
425 AM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. GUSTY WINDS
AND HEAVY RAINFALL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GUSTY NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH
WILL LIKELY RESULT IN ROUGH SURF CONDITIONS FRIDAY NIGHT AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MDZ025-VAZ099-100-170830-
MARYLAND BEACHES-ACCOMACK-NORTHAMPTON-
425 AM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...EASTERN
VIRGINIA AND SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. GUSTY WINDS
AND HEAVY RAINFALL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GUSTY NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH
WILL LIKELY RESULT IN ROUGH SURF CONDITIONS FRIDAY NIGHT AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

VAZ065>067-075>090-512>522-170830-
MECKLENBURG-LUNENBURG-NOTTOWAY-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)-
WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-
425 AM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...EASTERN VIRGINIA...SOUTH CENTRAL VIRGINIA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS EVENING AND
OVERNIGHT. STRONG DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

VAZ048-060>062-064-068-069-509>511-170830-
FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-AMELIA-POWHATAN-
WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER-
425 AM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND NORTH
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND OVERNIGHT. STRONG DAMAGING WINDS AND HEAVY RAIN ARE
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MINNICK

In the hours before

Special weather statement, Jun 16, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
837 AM EDT THU JUN 16 2016

VAZ068-080-081-513-514-161315-
AMELIA-EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)-WESTERN
CHESTERFIELD-DINWIDDIE-PRINCE GEORGE-
837 AM EDT THU JUN 16 2016

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN AMELIA...
SOUTHERN CHESTERFIELD...AND NORTHEASTERN DINWIDDIE COUNTIES...THE
CITY OF PETERSBURG AND THE CITY OF COLONIAL HEIGHTS...

AT 835 AM EDT...A THUNDERSTORM WITH HEAVY RAIN WAS LOCATED OVER AMELIA
COURTHOUSE...MOVING EAST...SOUTHEAST AT 30 MPH.

BRIEF HEAVY DOWNPOURS AND LIGHTNING CAN BE EXPECTED. WIND GUSTS TO
AROUND 30 MPH WILL BE POSSIBLE.

THIS STORM WILL BE NEAR...
  SCOTTS FORK AROUND 840 AM EDT.
  MANNBORO AROUND 850 AM EDT.
  SUTHERLAND AND MATOACA AROUND 915 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AMMON...WINTERPOCK...
ADDISON...BEACH...PETERSBURG AIRPORT...CHURCH ROAD...WINTERHAM...EARLS...
PETERSBURG NATIONAL BATTLEFIELD AND BURGESS.

MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.

LAT...LON 3726 7804 3738 7801 3737 7738 3724 7734
      3710 7745
TIME...MOT...LOC 1235Z 280DEG 27KT 3732 7795

BROWN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:45 PM EDTSpecial Weather StatementAKQSurry45 min
Jun 15, 9:32 PM EDTSpecial Weather StatementAKQIsle of Wight43 min
Jun 15, 9:46 PM EDTSpecial Weather StatementAKQMecklenburg44 min
Jun 15, 10:21 PM EDTSpecial Weather StatementAKQRichmond39 min
Jun 16, 3:19 AM EDTGale WarningAKQ46 hr
Jun 16, 3:19 AM EDTSmall Craft AdvisoryAKQ4 days
Jun 16, 4:58 PM EDTHigh Surf AdvisoryAKQNorthampton, City of Virginia Beach35 hr
Jun 16, 5:13 PM EDTSpecial Weather StatementAKQCaroline47 min
Jun 16, 5:25 PM EDTSevere Thunderstorm WarningAKQCaroline50 min
Jun 16, 6:16 PM EDTSpecial Weather StatementAKQCaroline44 min
Jun 16, 7:53 PM EDTSevere Thunderstorm WarningAKQLouisa52 min
Jun 15, 8:34 PM EDTSpecial Weather StatementAKQNorthampton41 min
Jun 15, 10:00 PM EDTSpecial Weather StatementAKQNorthampton45 min
Jun 15, 11:59 PM EDTSpecial Weather StatementAKQSomerset, Wicomico46 min
Jun 16, 12:33 AM EDTSpecial Weather StatementAKQWicomico, Worcester42 min
Jun 16, 1:20 AM EDTSpecial Weather StatementAKQWorcester25 min
Jun 16, 8:43 AM EDTSpecial Weather StatementAKQWorcester47 min
Jun 16, 9:23 AM EDTSpecial Weather StatementAKQDorchester, Wicomico, Worcester97 min
Jun 16, 10:49 AM EDTSpecial Weather StatementAKQWorcester41 min

Nearby

Special Weather Statements in Virginia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.